# SDR AALA202501312619

- Difficulty date: January 30, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N953NN
- Make and model: Boeing 737823
- Aircraft serial: 33328
- Aircraft time: 31,443 hours, 12,881 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Structure
- Condition: Bent
- Location: Lavatory Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D DOOR DIFFICULT TO OPEN FROM THE INSIDE. VERTIFIED LAVATORY-D DOOR BOTTOM PART IS BENT.  (OPEN).
